# SDR N6WA2016100403

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 30,066 hours, 20,498 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL ODOR IN CABIN.  PERFORMED AN OPS CHECK OF THE APU IAW AMM-49-10-00. FOUND NO FAULTS OR ODORS IN CABIN.
